# SDR DALA2015040402602

- Difficulty date: April 3, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOLE, COUNTERSINKS AND FAYING SURFACE AT LT FUEL TANK ACCESS PANEL 1355C.  CORROSION ON HOLES COUNTERSINK ACCESS PANEL 1355C WAS REMOVED.  THE MAX DIAMETER ALLOWED IS 0.532 AND FOUND 3 HOLES ADJACENT WITH 0.572, 0.547 AND 0.565.  THE MAX BUSHING PER DOOR ARE 2, THEREFORE, ACCESS PANEL WAS REPLACED IAW SRM 51-22-2A.
